# SDR SIMA201008301

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 18,539 hours, 17,492 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 42520192
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3566 DURING CRUISE THE CREW REPORTED ENGINE 2 OIL QUANTITY DROPPED FROM 12 QUARTS TO 3 QUARTS FOLLOWED BY DROP OF OIL PRESSURE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO LRD LANDING WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 ENGINE AIR TURBINE STARTER MECHANICAL CARBON SEAL IAW RR MM CHAP 72-63-10.  THE OPERATIONAL AND LEAK CHECK WERE GOOD.  NO DEFECTS NOTED AT THIS TIME.  REMOVED AND REPLACED ATS IAW EMB140 AMM 80-10-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
